# SDR GTIA050274

- Difficulty date: December 13, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Aircraft time: 30,479 hours, 25,697 cycles
- Engine: Pwa JT8D219
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1136, LT IB SEAT TRACK TANG DIMENSION BELOW 0.90.  REMOVED DAMAGED AREA DRILLED NEW TRACK, TREATED, PRIMED AND INSTALLED SPLICE.  (K)
